Alert archive / Alabama / Tornado Warnings in 2011

Tornado Warning 171, NWS Birmingham, AL

December 22, 2011Bibb County, Chilton County, Shelby County, Alabama

NWS Birmingham, AL issued this tornado warning at Dec 22, 2011, 12:53 PM CST for Bibb County, Chilton County, Shelby County, Alabama. It was in force for 52 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 22, 2011, 12:53 PM CST (18:53 UTC)
Expired
Dec 22, 2011, 1:45 PM CST
In force
52 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bibb County, AL, Chilton County, AL, Shelby County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 22, 12:56 PM CSTTORNADO 03 Se Brent, ALAN EF0 TORNADO WITH WINDS OF 70-80 MPH BRIEFLY TOUCHED DOWN 2 MILES SOUTH OF CENTREVILLE. SEVERAL LARGE PINE TREES WERE UPROOTED AT THIS LOCATION. NO OTHER DAMAGE WAS NOTED EITHER DIRECTION INDICATING A BRIEF TOUCHDOWN ALONG CR 219.
Dec 22, 12:57 PM CSTTORNADO 03 Se Brent, ALAN EF0 TORNADO WITH WINDS OF 70-80 MPH BRIEFLY TOUCHED DOWN 2 MILES SOUTH OF CENTREVILLE. SEVERAL LARGE PINE TREES WERE UPROOTED AT THIS LOCATION. NO OTHER DAMAGE WAS NOTED EITHER DIRECTION INDICATING A BRIEF TOUCHDOWN ALONG CR 219.
Dec 22, 1:25 PM CSTTORNADO 01 Ese Talladega Nationa, ALAN EF0 TORNADO WITH WINDS OF 70-80 MPH BRIEFLY TOUCHED DOWN BETWEEN LAWLEY AND RANDOLPH IN SE BIBB COUNTY. DAMAGE BEGAN ALONG HWY 82 WITH LARGE LIMBS BROKEN FOR 50 YARDS IN WIDTH. THE TORNADO THEN LIFTED JUST EAST OF CR 36. HERE DAMAGE WAS 150 YARDS WIDE WITH
Dec 22, 1:40 PM CSTTSTM WND DMGColumbiana, ALTREE DOWN ON HAS IN DOWNTOWN COLUMBIANA NEAR LESTER STREET.
Dec 22, 1:42 PM CSTTORNADO 01 Nw Columbiana, ALAN EF0 TORNADO WITH WINDS OF 70-80 MPH BRIEFLY TOUCHED DOWN IN COLUMBIANA, ALONG COUNTY ROAD 47 AND MOVED NORTHEAST FOR 1.8 MILES, LIFTING ALONG COUNTY ROAD 25. ALONG ITS PATH, 2 HOMES WERE DAMAGED DUE TO FALLING TREES. APPROXIMATELY 50 TREES WERE SNAPPED OR U
Dec 22, 1:50 PM CSTTSTM WND DMG1 N Columbiana, ALTREE DOWN ON POWER LINES ALONG AL HWY 25.
Dec 22, 1:51 PM CSTTSTM WND GST 55Columbiana, ALESTIMATED 55 TO 60 MPH WINDS REPORTED IN DOWNTOWN COLUMBIANA ON OLD ALABAMA HWY 25.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 22, 10:00 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.9 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WFUS54 KBMX 221853
TORBMX
ALC007-021-117-221945-
/O.NEW.KBMX.TO.W.0171.111222T1853Z-111222T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1253 PM CST THU DEC 22 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN BIBB COUNTY IN ALABAMA...
  NORTHWESTERN CHILTON COUNTY IN ALABAMA...
  SOUTHERN SHELBY COUNTY IN ALABAMA...

* UNTIL 145 PM CST

* AT 1253 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
  WAS LOCATED 5 MILES SOUTH OF BRENT...AND MOVING NORTHEAST AT 45
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  BRENT...CENTREVILLE...MONTEVALLO...CALERA...ALABASTER...
  COLUMBIANA...WEST CENTREVILLE...TALLADEGA NATIONAL FOREST...ASHBY
  AND BRIERFIELD IRONWORKS PARK.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 238...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3334 8670 3315 8651 3282 8702 3284 8702
      3284 8727 3287 8730
TIME...MOT...LOC 1853Z 230DEG 38KT 3287 8713

$$

27
4 follow-up statements
390 
WWUS54 KBMX 221903
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
103 PM CST THU DEC 22 2011

ALC007-021-117-221945-
/O.CON.KBMX.TO.W.0171.000000T0000Z-111222T1945Z/
BIBB AL-CHILTON AL-SHELBY AL-
103 PM CST THU DEC 22 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN SHELBY...
NORTHWESTERN CHILTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 145 PM
CST...

AT 100 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR TALLADEGA NATIONAL FOREST...OR 5 MILES
SOUTHEAST OF CENTREVILLE...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  MONTEVALLO...CALERA...ALABASTER...COLUMBIANA...ASHBY...BRIERFIELD
  IRONWORKS PARK...WILTON...UNIVERSITY OF MONTEVALLO...AMERICAN
  VILLAGE AND MAYLENE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 238...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3289 8712 3296 8717 3334 8670 3315 8651
      3282 8702 3284 8702
TIME...MOT...LOC 1903Z 230DEG 38KT 3294 8703

$$

27
506 
WWUS54 KBMX 221913
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
113 PM CST THU DEC 22 2011

ALC007-021-117-221945-
/O.CON.KBMX.TO.W.0171.000000T0000Z-111222T1945Z/
BIBB AL-CHILTON AL-SHELBY AL-
113 PM CST THU DEC 22 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN SHELBY...NORTH
CENTRAL CHILTON AND EAST CENTRAL BIBB COUNTIES UNTIL 145 PM CST...

AT 109 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR ASHBY...OR 9 MILES EAST OF CENTREVILLE...
MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  MONTEVALLO...CALERA...ALABASTER...COLUMBIANA...ASHBY...BRIERFIELD
  IRONWORKS PARK...WILTON...UNIVERSITY OF MONTEVALLO...AMERICAN
  VILLAGE AND MAYLENE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 238...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3287 8697 3292 8706 3302 8710 3334 8670
      3315 8651
TIME...MOT...LOC 1913Z 230DEG 38KT 3301 8693

$$

27
355 
WWUS54 KBMX 221925
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
125 PM CST THU DEC 22 2011

ALC007-021-117-221945-
/O.CON.KBMX.TO.W.0171.000000T0000Z-111222T1945Z/
BIBB AL-CHILTON AL-SHELBY AL-
125 PM CST THU DEC 22 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN SHELBY...NORTH
CENTRAL CHILTON AND EAST CENTRAL BIBB COUNTIES UNTIL 145 PM CST...

AT 122 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR WILTON...OR NEAR MONTEVALLO...MOVING NORTHEAST
AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  CALERA...COLUMBIANA...AMERICAN VILLAGE...SHELBY COUNTY AIRPORT...
  SAGINAW...CAMP BRANCH AND SHELBY.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 238...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3293 8688 3298 8696 3308 8698 3334 8670
      3315 8651
TIME...MOT...LOC 1925Z 230DEG 38KT 3309 8681

$$

27
817 
WWUS54 KBMX 221935
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
135 PM CST THU DEC 22 2011

ALC007-021-221945-
/O.CAN.KBMX.TO.W.0171.000000T0000Z-111222T1945Z/
BIBB AL-CHILTON AL-
135 PM CST THU DEC 22 2011

...THE TORNADO WARNING FOR NORTH CENTRAL CHILTON AND EAST CENTRAL
BIBB COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3306 8671 3308 8683 3320 8685 3334 8670
      3315 8651
TIME...MOT...LOC 1935Z 230DEG 38KT 3316 8671

$$

ALC117-221945-
/O.CON.KBMX.TO.W.0171.000000T0000Z-111222T1945Z/
SHELBY AL-
135 PM CST THU DEC 22 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN SHELBY COUNTY
UNTIL 145 PM CST...

AT 133 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR CALERA...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  COLUMBIANA.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 238...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3306 8671 3308 8683 3320 8685 3334 8670
      3315 8651
TIME...MOT...LOC 1935Z 230DEG 38KT 3316 8671

$$

27

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Dec 22, 11:55 AM CST, 58 minutes earlier.

Area forecast discussion, Dec 22, 11:55 AM CST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1155 AM CST THU DEC 22 2011

.UPDATE...MESOSCALE UPDATE.

&&

.DISCUSSION...

THE SURFACE LOW NEAR MERIDIAN MS IS CONTINUING TO STRENGTHEN AS IT
SLOWLY MOVES UP THE WARM FRONT.  MEANWHILE...SAID WARM FRONT IS ALSO
STRUGGLING JUST A BIT AS RAIN COOLED AIR AND AND STRONGER EAST TO
NORTHEAST FLOW EXISTS ACROSS NORTHERN MS AND AL. THE STRENGTHENING
SURFACE LOW IS ESPECIALLY TROUBLING AS THE SURFACE WINDS AND LOW
LEVEL FLOW IN GENERAL CONTINUE TO BACK WITH TIME...THEREBY
INCREASING 0 TO 1 KM BULK SHEAR AND LOW LEVEL HELICITY VALUES.  THIS
IS NOT ALL THAT SURPRISING GIVEN THE TYPICAL WINTER TIME KINEMATIC
FIELDS THAT USUALLY OCCUR.  HOWEVER...THIS EVENT MAY UNFOLD A BIT
DIFFERENTLY AS A SECONDARY WARM LIFTS FROM THE CENTRAL GULF COAST
WITH HIGH 60S TO NEARLY 70 DEWPOINTS.  THIS IS IMPRESSIVE GIVEN THE
LACK OF SURFACE HEATING DUE TO THE AMPLE CLOUD COVER...WITH ONLY
OCCASIONAL BREAKS.  THE SURFACE BASED CAPE VALUES HAVE SOARED TO
AROUND 1500 J/KG OR AT LEAST POCKETS OF NEARLY THAT...WITH
WIDESPREAD 1000 J/KG.  AGAIN...VERY IMPRESSIVE WITH MINIMAL SURFACE
WARMING...THE FACT THAT IT IS DYNAMICALLY DRIVEN.

THESE TRENDS ARE CONFINED TO MAINLY SOUTH OF INTERSTATE 20 AND ALONG
AND EAST OF INTERSTATE 65.  COULD MAKE FOR AN INTERESTING
AFTERNOON...AS IT KIND OF REMINDS US OF NOVEMBER 16.  SHEAR IS
OBVIOUSLY IN PLACE...SO THE INSTABILITY TRENDS WILL CONTINUE TO BE
WATCHED CLOSELY THROUGH THE AFTERNOON HOURS...FROM AS FAR NORTH AS
INTERSTATE 59...SOUTH TO THE GULF COAST.  THERE IS AN IMPERFECT
BALANCE BETWEEN THE BEST SHEAR PROFILES FURTHER NORTH WHERE THE
BETTER JET STRUCTURE AND LOW LEVEL BACKING WILL OCCUR...AND THE
MODERATE INCREASES IN INSTABILITY CLOSER TO THE COAST.  THIS WILL
LIKELY PLACE THE BETTER BALANCE RIGHT OVER THE EAST CENTRAL HEART OF
CENTRAL ALABAMA.  STAY ALERT!

03/KLAWS

&&

.AVIATION...
18Z TAF DISCUSSION.

THE FRONT HAD MOVED AS FAR NORTH AS TUSCALOOSA TO FORT PAYNE. WITH
THE LOW NOW BEGINNING TO MOVE FURTHER NORTHWARD WE ARE SEE THE RAIN
AND FRONT BEGIN TO SLIDE BACK TO THE EAST AS WELL LIFT NORTHWARD. A
UPDATE TO THE CURRENT CONDITIONS ARE FORTHCOMING AND WILL FOLLOW
THIS UPDATE. AS OF 1730Z THE FRONT HAD MOVED BACK THROUGH TCL AND
THE WIND HAS SHIFTED TO THE NORTHWEST. THIS MOVEMENT WILL SLOWLY BE
EASTWARD OVER THE NEXT SEVERAL HOURS. FRONT NOW FRONT STALLED ACROSS
CENTRAL ALABAMA THIS MORNING EXPECTED TO ONLY DRIFT A LITTLE NORTH
TRYING TO TIME THE SLOW PROGRESSION OF THE FRONT IS A TOUCH ON THE
DIFFICULT SIDE...BUT THE PRECIPITATION TREND IS A LITTLE BIT EASIER.
SHRA WITH EMBEDDED TSRA WILL SPREAD INTO BHM AND EET OVER THE NEXT
HOUR AND IMPACT THE SOUTHERN TAFS THIS AFTERNOON. LOW PRESSURE
SHOULD DRAG THE FRONT EAST OF THE AREA BY EARLY TONIGHT BUT EXPECT
IFR TO MVFR CIGS TO CONTINUE OVERNIGHT IN ITS WAKE AND INTO THE
MORNING HOURS. WENT SLOWER THAN MODELS IN CLEARING THE CLOUDS OUT AS
IS TYPICALLY THE CASE.

16

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
COUNTIES: FAYETTE...LAMAR...MARION...PICKENS...WALKER...WINSTON.

&&
Hazardous weather outlook, Dec 22, 12:00 PM CST, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1200 PM CST THU DEC 22 2011

ALZ011>015-017>050-231800-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1200 PM CST THU DEC 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS AN INCREASING CHANCE THAT SEVERE STORMS WILL CONTINUE
ACROSS CENTRAL ALABAMA THROUGH THIS EVENING. THE STRONGEST STORMS
MAY BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS...AND
POSSIBLY A TORNADO. AT THIS TIME...THE GREATEST POTENTIAL FOR SEVERE
STORMS WILL BE AT LEAST THROUGH 6 PM...MAINLY SOUTH AND EAST OF A
LINE FROM NEAR TUSCALOOSA TO BIRMINGHAM TO CENTRE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY TODAY.

03/KLAWS

In the hours before

Special weather statement, Dec 22, 9:52 AM CST, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
952 AM CST THU DEC 22 2011

ALZ013-022-221615-
FAYETTE AL-PICKENS AL-
952 AM CST THU DEC 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PICKENS AND FAYETTE
COUNTIES UNTIL 1015 AM CST...

AT 950 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHWEST OF ASHCRAFT CORNER...OR 6 MILES
NORTHEAST OF REFORM...MOVING NORTHEAST AT 60 MPH.

PEA SIZE HAIL IS EXPECTED WITH THIS STORM...ALONG WITH FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FAYETTE...
  ASHCRAFT CORNER...
  BELK...
  GLEN ALLEN...
  RICHARD ARTHUR FIELD...

&&

LAT...LON 3353 8803 3353 8794 3368 8795 3392 8781
      3391 8764 3387 8763 3386 8754 3352 8778
      3352 8784 3343 8784 3335 8790 3343 8809
TIME...MOT...LOC 1552Z 209DEG 52KT 3348 8794

27

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 8:49 AM CSTFlash Flood WatchBMXFayette, Lamar, Marion, Pickens, Walker, Winston7 hr
Dec 22, 9:52 AM CSTSpecial Weather StatementBMXFayette23 min
Dec 22, 10:13 AM CSTFlash Flood WarningBMXLamar3 hr
Dec 22, 11:47 AM CSTTornado WarningBMXGreene, Hale, Tuscaloosa25 min
Dec 22, 11:51 AM CSTTornado WarningBMXGreene, Hale, Marengo, Perry15 min
Dec 22, 12:59 PM CSTTornado WarningBMXBibb, Chilton, Perry, Shelby31 min
Dec 22, 1:08 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter19 hr
Dec 22, 1:42 PM CSTSevere Thunderstorm WarningBMXShelby, Talladega33 min
Dec 22, 1:54 PM CSTTornado WarningBMXSt. Clair, Shelby, Talladega39 min
Dec 22, 1:59 PM CSTTornado WarningBMXAutauga, Coosa, Elmore, Tallapoosa46 min
Dec 22, 2:39 PM CSTTornado WarningBMXClay, Coosa, Tallapoosa15 min
Dec 22, 3:09 PM CSTAreal Flood AdvisoryBMXEtowah111 min
Dec 22, 3:34 PM CSTSpecial Weather StatementBMXPike41 min

Nearby

Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.